# SDR QXEA200501022

- Difficulty date: May 20, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 3,810 hours, 3,708 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 100
- Part time: 6,464 hours, 10,545 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 DC GENERATOR CAUTION LIGHT ON. CHECKLIST PROCEDURE DOES NOT CLEAR.  C/W FIM TASK 24-31-00-810-813.  FOUND NO EPCU FAULT CODES. C/W NR 2 DC GENERATOR OPERATIONAL CHECK. NO DEFECTS NOTED. NO PARTS REPLACED. ACFT RETURNED TO SERVICE.
